Cetanil 500mg Tab (dabur)
By ALEMBIC PHARMACEUTICALS
10 Tablet(s) in Strip
Inclusive of all taxes
30 days return policyRead More
All the Products are packed and stored Safely
Cetanil Tablet contains paracetamol as its main ingredient. Paracetamol is a painkiller used to treat fever, pain and ache. Cetanil Tablet works by blocking the formation of certain chemicals responsible for fever and pain. You should not take more than 4-tablets of Cetanil Tablet in 24 hours. If you feel that your pain and fever are relieved, do not take it further. Individuals with liver and kidney problems should seek medical advice before taking this medicine. This medicine is not meant for children under 12 years of age.
Uses of Cetanil 500mg Tab (Dabur)
To treat fever, pain and ache.
Contraindications of Cetanil 500mg Tab (Dabur)
- If you are allergic to paracetamol or any other ingredients of the Cetanil Tablet.
- If you are taking any other products containing paracetamol.
Side effects of Cetanil 500mg Tab (Dabur)
Chances of getting side effects with Cetanil Tablet are rare if taken within the recommended doses. However, in rare cases, you may experience a skin rash, itching and blisters, allergic reaction and blood-related problems. There is a risk of liver and kidney damage with this medicine if used too frequently or for long-term treatment.
Precautions and Warnings of Cetanil 500mg Tab (Dabur)
Can I take the Cetanil Tablet during pregnancy?
Cetanil Tablet can be used during pregnancy if the doctor recommends it. Yet, it should be used for a short duration in low doses and should not be used too frequently by pregnant women.
Can I take the Cetanil Tablet while breastfeeding?
Components of Cetanil Tablet pass into the breastmilk in a very small amount and has negligible effects on the breastfed baby. Thus, you can take it while you are breastfeeding.
Can I drive if I have consumed Cetanil Tablet?
Cetanil Tablet is not likely to affect your ability to drive or use machines.
Can I consume alcohol with Cetanil Tablet?
Moderate consumption of alcohol when you are taking a Cetanil Tablet is usually safe. However, there is a risk of liver damage in chronic alcoholics( people who drink too often or can not abstain from drinking) and people with liver problems.
Other General Warnings
Talk to your doctor if
- You have severe liver or kidney diseases or problems.
- You are taking any other medicines or products that contain paracetamol. Taking too much of the same can cause liver damage.
- You consume alcohol too often or are suffering from chronic malnutrition.
- This medicine is not meant to be used in children below 12 years of age.
- You should maintain a gap of 4-6 hours between each dose of Cetanil Tablet and should not exceed it to more than 4-tablets a day.
Mode of Action of Cetanil 500mg Tab (Dabur)
How Does It Work?
Cetanil Tablet works by interfering with the production of a chemical called prostaglandins, which is responsible for the fever, swelling and sensation of pain. It also acts on the area of the brain, responsible for controlling body temperature.
Directions for Use of Cetanil 500mg Tab (Dabur)
Take Cetanil Tablet as a whole with a glass of water or as directed by your doctor.
Interactions of Cetanil 500mg Tab (Dabur)
Interactions with other medicines
- Sometimes Cetanil Tablet may affect the way other medicines work and other medicines may affect how Cetanil Tablet works, if taken at the same time.
- Tell your doctor about all the medicines, supplements or herbals you are currently taking or might take to avoid any possible interactions.
- Concomitant use of medicines used to treat nausea or vomitings like metoclopramide or domperidone should be avoided with Cetanil Tablets.
- Frequent use of Cetanil Tablet by a person on blood thinners like warfarin can increase the anticoagulant effect of warfarin and can lead to an increased risk of bleeding.
- Cholesterol-lowering medicines like cholestyramine should be taken with a minimum gap of 2 hours as it can interfere with the painkiller action of Cetanil Tablet.
- Medicines used to treat a bacterial infection like chloramphenicol should be used cautiously.
Storage and disposal of Cetanil 500mg Tab (Dabur)
- Cetanil Tablet should not be stored above 25°C.
- Keep it out of the reach of children and pets.
Dosage of Cetanil 500mg Tab (Dabur)
Taking too much of Cetanil Tablet may result in severe liver damage. Symptoms of an overdose may include nausea, vomiting, loss of appetite and stomach ache. If you happen to take too much of this medicine, reach out to your doctor at the nearest hospital.
Missed a Dose
If you have missed taking a dose, then take it as soon as you remember. Keep a gap of at least 4-6 hours between this dose and the next dose. If it is almost time for the next dose, then skip the missed dose and continue with your regular dosing schedule.
Frequently Asked Questions (FAQs)
Q: Can Cetanil Tablet be used for a headache?
A: Yes, Cetanil Tablets can be used for headaches. However, if you are feeling you get the headache too often and there is not much relief in the headache after taking this medicine, consult your doctor.
Q: Can I give Cetanil Tablet to a five year old child?
A: No, Cetanil Tablet is not meant for use in children below 12 years of age.
Q: Is Cetanil Tablet safe during pregnancy?
A: It can be taken during pregnancy under medical supervision. A pregnant woman should avoid taking Cetanil Tablet too often and for prolonged durations.
Q: Can I take Cetanil Tablet for cold and fever?
A: You can take this medicine for controlling fever, it may not have any action in reducing cold as cold is usually happen due to a viral infection and affects the nose and throat.
Q: What are the uses of Cetanil Tablet?
A: Cetanil Tablet mg is used to relieve fever and mild-to-moderate pain. It is also used to get relief from a headache, toothache, migraine, period pain and other painful conditions.
Q: Cetanil Tablet vs Crocin, what are the differences?
A: Cetanil Tablet contains paracetamol 650 mg and is generally used to treat fever and body pain. Crocin tablet also contains paracetamol in different doses. Both medicines contain the same active ingredient, which is Paracetamol.
Q: Any general warnings, I should be aware of about paracetamol?
- Be cautious if you are a patient with liver problems, kidney problems or an alcoholic, as this medicine is known to cause severe liver damage in case of an overdose. Caution is needed for the elderly as well.read less
- Paracetamol should be used in low doses and for the shortest duration possible.
- You should avoid taking it when the symptoms (pain and fever) disappear.
- You should not take it while taking any other medicines containing paracetamol.
Other Products from this Brand
Last Updated on: 31 Mar 2021 | 11:55 AM (IST)
The information provided herein is accurate, updated and complete as per the best practices of the Company. Please note that this information should not be treated as a replacement for physical medical consultation or advice. We do not guarantee the accuracy and the completeness of the information so provided. The absence of any information and/or warning to any drug shall not be considered and assumed as an implied assurance of the Company. We do not take any responsibility for the consequences arising out of the aforementioned information and strongly recommend you for a physical consultation in case of any queries or doubts. Please click here for detailed T&C.
Please add item(s) to proceed
Offers Just for you
Flat 20% off + 20% cashback on your 1st medicine order
Upto Rs.300 Cashback on ICICI Debit & Credit cards.
1 Lakh+ Products
We maintain strict quality controls on all our partner retailers, so that you always get standard quality products.
100% secure and trusted payment protection
We have a new and dynamic return window policy for medicines and healthcare items. Refer FAQs section for more details.
Our Payment Partners
© 2021 PharmEasy. All Rights Reserved